# SDR UALA2011052002485

- Difficulty date: May 20, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 74,364 hours, 21,500 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: S210T130608
- Part serial: 97
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD WHISTLING NOISE WRT RECIRC OR BOTH PACKS ON.  AIR NOISE TOO LOUD INTERF W COCKPIT COM.  COMPLIED WITH MEL.  CK SOUND & AIRFLOW LEVELS AT START & END TO COMPARE IMPROVEMENT.  SUGGEST ACP STEP-4 OF ABOVE SVC TIP.  IF NO FAULTS FOUND SUGGEST REPLACE LT PACK FLOW CONTROL & S-O VLV.  ADDITIONALLY CHECK CONN AT L PACK TEMP VLV.  REPLACED LEFT PACK FLOW CONTROL & S-O VLV PER MM, OPS CHECK OK.
